# SDR CA150108011

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 111E9320G59
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT AFTER LANDING, RT ENGINE FLAMED OUT. RT ENG FLAMEOUT CAUTION MSG AND RT FADEC FAULT 1 STATUS MSG.  RH FADEC TO BE REPLACED.
